# SDR 2013FA0000615

- Difficulty date: September 23, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N455AM
- Make and model: Diamon DA 42
- Aircraft serial: 42AC119
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Control Rod
- Part number: E4A41120000
- Condition: Broken
- Location: Waste Gate
- Part time: 156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE GATE CONTROLLER ROD BROKE DURING FINAL ON LANDING.  THE ENGINE WENT TO 35 PERCENT POWER.  THIS PART HAS AN AD WHICH STATES THAT YOU CHANGE THE PART TO A NEW PART REV 070 OR HIGHER.  COMPLIED WITH MFG SB MSB-E4-007/3 ON APRIL 16, 2013.  THE REV OF THE PART THAT WE INSTALLED WAS REV 080.  THIS IS CAUSED BY HEATING AND COOLING OF THE WASTE GATE CONTROL ARM.  NOT SURE WHAT TYPE OF METAL THEY ARE USING, THIS COULD BE PART OF THE ISSUE.  ALSO, WHERE IT IS BROKEN IS WHERE THE MFG MACHINED THREADS IN THE PART, THIS COULD BE A CONTRIBUTING FACTOR WITH LESS MATERIAL.
